# SDR AALA2009041800776

- Difficulty date: April 18, 2009
- Submitted: June 11, 2009
- Operation: Air carrier
- Aircraft: N91050
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 423
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - RIGHT NUMBER 2 DOOR EXIT SIGN INOPERATIVE.  REPLACED POWER UNIT AT RIGHT NUMBER 2 DOOR PANEL.
